# SDR FDEA201205031731

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960650002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP L/E TOP EXTERNAL SKIN 77.5" FROM INBD EDGE HAS A DENT MEASURING APPROX 6.0" X 14".  R & R REPAIR DOUBLER IAW SRM 57-50-00-21 PARA 4H, REPROTECTED AREAS IAW SRM 51-21-10 AND 51-75-10 LT WING OTBD FLAP L/E SKIN 75.5" FROM INBD EDGE.
